# SDR QXEA200400532

- Difficulty date: July 14, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 14,542 hours, 20,826 cycles
- Engine: Pwa PW123
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Loose
- Location: Pax Door
- Part time: 14,542 hours, 20,826 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS INABILITY TO OPEN PASSENGER DOOR DUE TO LOOSE SCREW ON SUPPORT STRUT.  MAINTENANCE REPLACED THE MISSING THREADED INSERT ON THE DOOR SUPPORT STRUT. OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
